# SDR SWIA200819059

- Difficulty date: January 9, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 20,872 hours, 30,004 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Odor
- Location: Temp Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTICED A BURNING ODOR COMING FROM THE VENTS AFTER TAKEOFF, FLIGHT NR5745.  INSPECTED BOTH PACKS AND CLEANED CONNECTORS FOR RIGHT PACK DUCT TEMPERATURE SENSOR.  OPS CHECKS GOOD.
